# SDR CA140124002

- Difficulty date: January 17, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-28RT-201
- Aircraft time: 2,582 hours
- Engine: Lyc IO360C1C6
- Propeller: Mcauly B2D34C213
- System (JASC): 2731 · Elevator Tab Control System
- Part: Cable
- Part number: 62701191
- Condition: Frayed
- Location: Stabilator Trim
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN AVIONICS INSTALLATION, WHILE A TECH WAS IN THE TAIL, THEY DISCOVERED THE FORWARD LT STABILATOR TRIM CABLE WAS FRAYED.  THIS CABLE WAS FRAYED WHERE THE CABLE RUNS AROUND THE ELECTRIC TRIM SERVO.  ALL TRIM CABLES WERE REPLACED. SYSTEM RIGGED.
